# SDR R61A2022092000562

- Difficulty date: August 25, 2022
- Submitted: September 20, 2022
- Operation: Air carrier
- Aircraft: N818MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000039
- Aircraft time: 40,210 hours, 27,188 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Seat Track
- Part number: 17086081003
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND CFIII, LH IB SEAT TRACK BETWEEN FR80 AND 81 HAS CORROSION. CFIII LH IB SEAT TRACK BETWEEN FR80 AND 81 REPAIRED IAW EMB SRM 53-00-10 - REPAIR 02.
